# SDR VNAA2012121900013

- Difficulty date: December 19, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 21,145 hours, 20,964 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolator
- Condition: Unknown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED AIR DUCT RED CAS MESSAGE.  AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED, AND REPLACED ISOLATOR MT138P2 USING AIRCRAFT MAINTENANCE MANUALS.  OPERATION CHECKS WERE PERFORMED USING AIRCRAFT MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
